# SDR DL73S060620

- Difficulty date: August 3, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 63,478 hours, 47,421 cycles
- Engine: Ge CFM567B24
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  RESECURED CONNECTOR ON LIGHT ASSY/ OPS NORMAL.
